| Catalog Number |
IS3107OAS |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/06/2016
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; screwdriver tip cracked and broke.
Additional Manufacturer Narrative
Results: no manufacturing issues were found for this lot number.Visual inspection indicated; the returned part was examined and the tip was observed to be cracked.Materials analysis was performed and found that the cracks on the submitted screwdrivers both appeared to originate from damage on the tips at the corner of the hex.No material or manufacturing defects were found.Conclusion: the probable root cause is normal wear.
Event or Problem Description
It was reported that: screwdriver tip cracked and broke.